On stable geometries

Marcus Greferath, Stefan E. Schmidt

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)

Abstract

Within the concept of projective lattice geometry we are considering the class of stable geometries which have also been introduced in [14]. The investigation of their basic properties will result in fundamental structure theorems which especially give a lattice-geometric characterization of free left modules of rank ≥6 over proper right Bezout rings of stable rank 2. This yields a proper generalization of previous results of ours.
Original languageUndefined/Unknown
Pages (from-to)181-199
Number of pages19
JournalGEOMETRIAE DEDICATA
Volume51
Issue number2
DOIs
Publication statusPublished - 1994
MoE publication typeA1 Journal article-refereed

Cite this